MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 15.8 MG; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 15.8 MG; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 362800
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter phone#: (b)(6).Initial reporter fax#: (b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that before use of the bd vacutainer® ppt¿ plasma preparation tube k2e 15.8 mg there was an issue with foreign matter.
 
Additional Manufacturer Narrative
Bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for foreign matter with the incident lot was observed.A review of the manufacturing record was completed for the incident lot and there were no related quality non-conformances during manufacturing of the product.Based on evaluation of the customer photos, the customer¿s indicated failure mode for foreign matter with the incident lot was observed.Based on the investigation, a root cause could not be determined.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that before use of the bd vacutainer ppt plasma preparation tube k2e 15.8 mg there was an issue with foreign matter.

Brand Name
BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 15.8 MG
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key8101662
Report Number1917413-2018-03827
Device Sequence Number2261273
Product Code JKA
UDI-Device Identifier50382903628006
UDI-Public50382903628006
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K972075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2019
Device Catalogue Number362800
Device Lot Number8121973
Initial Date Received by Manufacturer 11/05/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;